# SDR WVER0303201500003

- Difficulty date: March 3, 2015
- Submitted: March 3, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 29,380 hours, 20,006 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: CC670341176
- Condition: Cracked
- Location: Bs 280 Bulkhead
- Part time: 29,380 hours, 20,006 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FS 280.00 BULKHEAD FWD VERTICAL ANGLE BL 26R HAS A CRACK AT THE BOTTOM HOLE.
